PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2013 | 11 | 1 | 170-176
Tytuł artykułu

F-limit points in dynamical systems defined on the interval

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Given a free ultrafilter p on ℕ we say that x ∈ [0, 1] is the p-limit point of a sequence (x n)n∈ℕ ⊂ [0, 1] (in symbols, x = p -limn∈ℕ x n) if for every neighbourhood V of x, {n ∈ ℕ: x n ∈ V} ∈ p. For a function f: [0, 1] → [0, 1] the function f p: [0, 1] → [0, 1] is defined by f p(x) = p -limn∈ℕ f n(x) for each x ∈ [0, 1]. This map is rarely continuous. In this note we study properties which are equivalent to the continuity of f p. For a filter F we also define the ω F-limit set of f at x. We consider a question about continuity of the multivalued map x → ω fF(x). We point out some connections between the Baire class of f p and tame dynamical systems, and give some open problems.
Twórcy
autor
Bibliografia
  • [1] Bartoszynski T., Judah H., Set Theory, A K Peters, Wellesley, 1995
  • [2] Blass A., Ultrafilters: where topological dynamics = algebra = combinatorics, Topology Proc., 1993, 18, 33–56
  • [3] Bourgain J., Fremlin D.H., Talagrand M., Pointwise compact sets of Baire-measurable functions, Amer. J. Math., 1978, 100(4), 845–886 http://dx.doi.org/10.2307/2373913
  • [4] Bruckner A.M., Ceder J., Chaos in terms of the map x → ω(x; f), Pacific J. Math., 1992, 156(1), 63–96
  • [5] Fedorenko V.V., Šarkovskii A.N., Smítal J., Characterizations of weakly chaotic maps of the interval, Proc. Amer. Math. Soc., 1990, 110(1), 141–148 http://dx.doi.org/10.1090/S0002-9939-1990-1017846-5
  • [6] García-Ferreira S., Sanchis M., Ultrafilter-limit points in metric dynamical systems, Comment. Math. Univ. Carolin., 2007, 48(3), 465–485
  • [7] Glasner E., Enveloping semigroups in topological dynamics, Topology Appl., 2007, 154(11), 2344–2363 http://dx.doi.org/10.1016/j.topol.2007.03.009
  • [8] Glasner E., Megrelishvili M., Hereditarily non-sensitive dynamical systems and linear representations, Colloq. Math., 2006, 104(2), 223–283 http://dx.doi.org/10.4064/cm104-2-5
  • [9] Glasner E., Megrelishvili M., New algebras of functions on topological groups arising from G-spaces, Fund. Math., 2008, 201(1), 1–51 http://dx.doi.org/10.4064/fm201-1-1
  • [10] Nuray F., Ruckle W.H., Generalized statistical convergence and convergence free spaces, J. Math. Anal. Appl., 2000, 245(2), 513–527 http://dx.doi.org/10.1006/jmaa.2000.6778
  • [11] Rosenthal H.P., A characterization of Banach spaces containing l 1, Proc. Nat. Acad. Sci. U.S.A., 1974, 71, 2411–2413 http://dx.doi.org/10.1073/pnas.71.6.2411
  • [12] Schweizer B., Smítal J., Measures of chaos and a spectral decomposition of dynamical systems on the interval, Trans. Amer. Math. Soc., 1994, 344(2), 737–754 http://dx.doi.org/10.1090/S0002-9947-1994-1227094-X
  • [13] Todorcevic S., Topics in Topology, Lecture Notes in Math., 1652, Springer, Berlin, 1997
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0056-0
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.